# SDR SWAA2022052502068

- Difficulty date: May 2, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-230878 / [01] TOOL USED: DIGITAL CALIPER P/N:500-193-30; S/N:0000291; DUE DATE: 16/SEP/22.;[02] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] JOB COMPLETED
